It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Does anyone have itching as a side effect on accutane???

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-21-2001, 11:22 PM   #1
    help
    Inactive
     
    Join Date: Jan 2001
    Location: Banned, Ca
    Posts: 452
    help HB User
    Does anyone have itching as a side effect on accutane???

    Does anyone have itching as a side effect on accutane ?

    If so please tell me this will go away i just finished my cousre and it really bothers me.
    Its really bad when i work out and sweat .
    i'm constantly scratchin
    .

     
    Sponsors Lightbulb
       
    Old 03-22-2001, 04:51 PM   #2
    ruffeo
    Inactive
     
    Join Date: Feb 2001
    Location: Planet of the Apes
    Posts: 19
    ruffeo HB User
    Re: Does anyone have itching as a side effect on accutane???

    It's probably caused by your dry skin. Plop on more moisturizer.

    I get the same thing, I'm not on accutane, but this dry winter weather always has me itching at my wrist and ankles whenever I sweat. I thought maybe it was a rash, but it was due to the dry skin being in contact with sweat, which is "salty" by nature and causes your skin to get iritated (itchy). If it's on your body, I'd suggest you go buy a heavy cream to place on the areas that you have the itchy problem. I use Eucerin's dry skin therepy.(it comes in a plastic jar)

    If the itchiness is coming from your face, ask your derm to prescribe you to a good non-comedogenic facial cream. If your not up to paying money for a prescribed facial cream, try Cetaphil's moisterizing cream, it's great.(this also comes in a plastic jar) <p>[This message has been edited by ruffeo (edited 03-22-2001).]

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Does this sound like an allergic reaction or something else? mrsboston Allergies 6 10-29-2010 06:48 PM
    Does anyone here (women) have acne related to facial hair? Problem after Accutane,ro hmj211 Hair Problems 2 05-19-2010 11:32 PM
    Does anyone here (women) have acne related to facial hair? Problem after Accutane,rop hmj211 Acne 1 01-13-2010 05:23 PM
    1st Post...new to Oxycontin...Itching and PM Will Be OK Pain Management 9 06-28-2009 03:13 AM
    percocets and itching Wendy88 Addiction & Recovery 9 02-28-2008 07:51 PM
    So, how long does it take to get meds? lilc Multiple Sclerosis 10 10-18-2005 02:55 PM
    Accutane DOES cause hair loss... King Humbert Hair Loss / Alopecia 12 07-14-2004 12:47 PM
    Pustular Reaction to Accutane? Anyone Else? KimberlyC Acne 3 04-15-2001 06:28 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:02 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!